Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Travelling-wave solutions for some fractional partial differential equation by means of generalized trigonometry functions

Authors and Affiliations

  • Zakia Hammouch Department of Mathematics and Applications Faculty of Sciences and Technology Moulay Ismail University
  • Toufik Mekkaoui

About this article

Download PDF

Abstract

Making use of a Fan's sub-equation method and the Mittag-Leffler
function with aid of the symbolic computation system Maple we construct a family of traveling wave solutions of the Burgers and the KdV equations. The obtained results include periodic, rational and soliton-like solutions.

Author Biography

  • Zakia Hammouch, Department of Mathematics and Applications Faculty of Sciences and Technology Moulay Ismail University

    PhD Applied Mathematics & Fluids Mechanics

    Assistant Professor

     

References

[1] G. Adomian, Kluwer Academic Publishers, Boston, MA 1994.

[2] N.Benhamidouche, Exact solutions to some nonlinear PDEs, travelling profiles method Electronic Journal of Qualitative Theory of Differential Equations 2008, No. 15, 1-7.

[3] J.M. Burgers, Adv. Appl. Mech. 1, 171-199, (1948).

[4] E.G.Fan, Phys. Lett. A 300 (2002) 243. 212 Zakia Hammouch, Toufik Mekkaoui

[5] W.Hereman and A. Nuseir, Math. Comput. Simulation, 43, 1327, (1997).

View more references (12)

[6] http://mathworld.wolfram.com/GeneralizedHyperbolicFunctions.html

[7] R.Hirota, Phys. Rev. Lett. 27 (1971) 1192.

[8] G.Jumarie, Comput. Math. Appl. 51 (2006) 1367.

[9] R.M. Miura, SIAM Rev., 18, 412459, (1976).

[10] M.R.Miurs, Backlund Transformation, Springer, Berlin, 1978.

[11] K.B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York 1974.

[12] Foad Saadi, M. Jalali Azizpour and S.A. Zahedi, Analytical Solutions of Kortweg-de Vries (KdV) Equation. World Academy of Science, Engineering and Technology 69 2010 171-175.

[13] Alvaro H. Salas, Exact Solutions to Kaup-Kupershmidt Equation by Projective Riccati Equations Method, Int.Math Forum Vol. 7, 2012, no. 8, 391 - 396.

[14] Filiz Tascan and Ahmet Bekir, Exact Solutions of Distinct Physical Structures to Nonlinear Evolution Equations, J. Adv Research In diff Equations, Volume 2, Issue 3, 2010 pp. 1-9.

[15] M.L.Wang, Phys. Lett. A 213 (1996) 279.

[16] A.M.Wazwaz, Partial differential equations and solitary waves theory,

[17] S.Zhang,H-Q.Zhang , Physics Letters A 375 (2011) 1069-1073


How to Cite

Hammouch, Z., & Mekkaoui, T. (2012). Travelling-wave solutions for some fractional partial differential equation by means of generalized trigonometry functions. International Journal of Applied Mathematical Research, 1(2), 206-212. https://doi.org/10.14419/ijamr.v1i2.66